# SDR MASA2011102463894

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,926 hours, 24,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA EMER FLASHLIGHT INOP.  R2 FA FWD FLASHLIGHT BATTERIES.
